Carfentanil is a lipophilic chemical, and can easily cross the blood-brain barrier. It has very rapid onset of effects, but is also shorter acting than fentanyl.
For pain relief, a unit of carfentanil is 100 times as potent as the same amount of fentanyl, 5,000 times as potent as a unit of heroin and 10,000 times as potent as a unit of morphine.
Carfentanil, a synthetic opioid, is a white powdery substance that looks like it could be cocaine or heroin.
Overdose and dangers of Carfentanil
Carfentanil may be lethal in as small of a dose as a few grains of salt, and it is considered the deadliest of all of the fentanyl analogue drugs.
Symptoms of exposure to carfentanil include:
- Pinpoint pupils
- Clammy skin
- Cold to the touch
- Slow pulse and heart rate
- Bluish tinge to the nails, lips, and skin
- Trouble breathing or stopping breathing altogether
A fentanyl overdose may be more difficult to reverse than a typical opioid overdose, which can generally be managed with a dose of the opioid reversal drug naloxone (Narcan).
Signs and symptoms of Carfentanil abuse
Your body will reach toxic levels rapidly since fentanyl is so potent. Carfentanil symptoms you experience from abusing the drug are similar to those of overdose and toxicity of opioids. They include:
- Absent or shallow breathing
- Pinned or pinpoint pupils
- Nausea or vomiting
- Lethargy, dizziness or sedation
- Clammy, cold skin
- Loss of consciousness
- Absent or weak pulse and/or heart failure
When your breathing becomes shallow or absent with fentanyl abuse, it’s a sign your respiratory system is depressed. This can lead you to having an oxygen deficiency in your body known as hypoxia. Unfortunately, this often quickly leads to complete cardiac arrest, followed by death.You can buy flualprazolam here with guarantee and safety.